# SDR ASAA2020011531859

- Difficulty date: January 14, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 28,717 hours, 9,313 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED UNABLE TO RESET PER QRH. GROUNDED - YES. RT PACK TRIPPED DURING COLD A/C HEAT UP. LET RT PACK COOL AND TRIP RESET EXTINGUISHED LIGHT. RT PACK OPS NORMAL REF AMM 21-00-00-800 PACK LIGHT REMAINS EXTINGUISHED.
